# SDR C2XA00CL059

- Difficulty date: July 28, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LGA - FLT 3698 - CREW REPORTED AFTER TAKEOFF, RECEIVED A ''LAV SMOKE'' EICAS MESSAGE AND SMELLED SMOKE IN THE COCKPIT.  MAINTENANCE INSPECTED LAV SMOKE DETECTION SYSTEM IAW EMB MM 26-14-00.  NO FAULT OR DEFECTS NOTED.  REMOVED FROM MEL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
